Serwis używa ciasteczek ("cookies") i podobnych technologii m.in. do utrzymania sesji i w celach statystycznych. • Ustawienia przeglądarki dotyczące obsługi ciasteczek można swobodnie zmieniać. • Całkowite zablokowanie zapisu ciasteczek na dysku komputera uniemożliwi logowanie się do serwisu. • Więcej informacji: Polityka cookies OPI PIB


Regulamin korzystania z serwisu PBN znajduję się pod adresem: Regulamin serwisu

Szukaj wśród:
Dane publikacji

On the global existence of solution to an aggregation model

Czasopismo : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS   Tom: 343, Zeszyt: 1, Strony: 379-398
Remigiusz Kowalczyk [1] , Zuzanna Szymańska [2]
2008 angielski
Słowa kluczowe
Abstrakty ( angielski )
In this paper we consider a reaction–diffusion–chemotaxis aggregation model of Keller–Segel type with a nonlinear, degenerate diffusion. Assuming that the diffusion function f(n) takes values sufficiently large, i.e. takes values greater than the values of a power function with sufficiently high power (f(n)⩾δnp for all n>0, where δ>0 is a constant), we prove global-in-time existence of weak solutions. Since one of the main features of Keller–Segel type models is the possibility of blow-up of solutions in finite time, we will derive the uniform-in-time boundedness, which prevents the explosion of solutions. The uniqueness of solutions is proved provided that some higher regularity condition on solutions is known a priori. Finally, computational simulation results showing the effect of three different types of diffusion function are presented.
  1. Ambrosi, D.& Gamba, A.& Giraudo, E.& Serini, G.& Preziosi, L.& Bussolino, F., "Burgers' dynamics governs the early stages of vascular network assembly", EMBO J. Biol., vol. 22, 2003, p.1771-1779
  2. Vernon, R.& Angello, J.& Iruela-Arispe, M.& Lane, T.& Sage, E., "Reorganization of basement membrane matrices by cellular traction promotes the formation of cellular networks in vitro", Lab. Invest., vol. 31, 1992, p.120-131
  3. Gamba, A.& Ambrosi, D.& Coniglio, A.& de Candia, A.& Di Talia, S.& Giraudo, E.& Serini, G.& Preziosi, L.& Bussolino, F., "Percolation, morphogenesis, and Burgers dynamics in blood vessels formation", Phys. Rev. Lett., vol. 90, 2003, 118101/1–4
  4. Perthame, B., "PDE models for chemotactic movements. Parabolic, hyperbolic and kinetic", Appl. Math., vol. 49, 6, 2004, p.539-564
  5. Kowalczyk, R.& Gamba, A.& Preziosi, L., "On the stability of homogeneous solutions to some aggregation models", Discrete Contin. Dyn. Syst. Ser. B, vol. 4, 2004, p.204-220
  6. Manoussaki, D.& Lubkin, S.R.& Vernon, R.B.& Murray, J.D., "A mechanical model for the formation of vascular networks in vitro", Acta Biotheoret., vol. 44, 1996, p.271-282
  7. Murray, J.& Oster, G., "Cell traction models for generating pattern and form in morphogenesis", J. Math. Biol., vol. 19, 1984, p.265-279
  8. Tranqui, L.& Tracqui, P., "Mechanical signalling and angiogenesis. The integration of cell—Extracellular matrix couplings", C. R. Acad. Sci. Paris De La Vie/Life Sci., vol. 323, 2000, p.31-47
  9. Kowalczyk, R., "Preventing blow-up in a chemotaxis model", J. Math. Anal. Appl., vol. 305, 2005, p.566-588
  10. Keller, E.F.& Segel, L.A., "Initiation of slime mold aggregation viewed as an instability", J. Theoret. Biol., vol. 26, 1970, p.399-415
  11. Yagi, A., "Norm behaviour of solutions to the parabolic system of chemotaxis", Math. Japon., vol. 45, 1997, p.241-265
  12. Nanjundiah, V., "Chemotaxis, signal relaying, and aggregation morphology", J. Theoret. Biol., vol. 42, 1973, p.63-105
  13. Jäger, W.& Luckhaus, S., "On explosions of solutions to a system of partial differential equations modelling chemotaxis", Trans. Amer. Math. Soc., vol. 329, 1992, p.819-824
  14. Nagai, T., "Blow-up of radially symmetric solutions to a chemotaxis system", Adv. Math. Sci. Appl., vol. 5, 1995, p.581-601
  15. Herrero, M.& Velázquez, J., "Singularity patterns in a chemotaxis model", Math. Ann., vol. 306, 1996, p.583-623
  16. Herrero, M.& Velázquez, J., "Chemotaxis collapse for the Keller–Segel model", J. Math. Biol., vol. 35, 1996, p.177-194
  17. Herrero, M.& Velázquez, J., "A blow-up mechanism for a chemotaxis model", Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4), vol. 24, 1997, p.1739-1754
  18. Hillen, T.& Painter, K., "Global existence for a parabolic chemotaxis model with prevention of overcrowding", Adv. in Appl. Math., vol. 26, 2001, p.280-301
  19. Nagai, T.& Senba, T.& Yoshida, K., "Application of the Trudinger–Moser inequality to a parabolic system of chemotaxis", Funkcial. Ekvac., vol. 40, 1997, p.411-433
  20. Biler, P., "Local and global solvability of some parabolic systems modelling chemotaxis", Adv. Math. Sci. Appl., vol. 8, 1998, p.715-743
  21. Gajewski, H.& Zacharias, K., "Global behavior of a reaction–diffusion system modelling chemotaxis", Math. Nachr., vol. 159, 1998, p.77-114
  22. Horstmann, D., "From 1970 until present: The Keller–Segel model in chemotaxis and its consequences I", Jahresber. Deutsch. Math.-Verein., vol. 105, 2003, p.103-165
  23. Horstmann, D., "From 1970 until present: The Keller–Segel model in chemotaxis and its consequences II", Jahresber. Deutsch. Math.-Verein., vol. 106, 2004, p.51-69
  24. Calvez, V.& Carillo, J.A., "Volume effects in the Keller–Segel model: Energy estimates preventing blow-up", J. Math. Pures Appl., vol. 86, 2, 2006, p.155-175
  25. Luckhaus, S.& Sugiyama, Y., "Asymptotic profile with the optimal convergence rate for a parabolic equation of chemotaxis in super-critical cases", Indiana Univ. Math. J., vol. 56, 3, 2007, p.1279-1298
  26. Sugiyama, Y., "Global existence and decay property of solutions for some degenerate quasilinear parabolic systems modeling chemotaxis", Nonlinear Anal., vol. 63, 2005, p.e1051-e1062
  27. Diaz, J.I.& Galiano, G.& Jüngel, A., "On a quasilinear degenerate system arising in semiconductor theory. Part I: Existence and uniqueness of solutions", Nonlinear Anal. Real World Appl., vol. 2, 2001, p.305-336
  28. Horstmann, D.& Winkler, M., "Boundedness vs. blow-up in a chemotaxis system", J. Differential Equations, vol. 215, 2005, p.52-107
  29. Laurencot, P.& Wrzosek, D., "A chemotaxis model with threshold density and degenerate diffusion. Nonlinear elliptic and parabolic problems", Progr. Nonlinear Differential Equations Appl., vol. vol. 64, 2005, p.273-290
  30. Horstmann, D., "Lyapunov functions and Lp estimates for a class of reaction–diffusion systems", Colloq. Math., vol. 87, 1, 2001, p.113-127
  31. Amann, H., "Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems", Schmeisser, H.J.& Triebel, H. (Eds.), Function Spaces, Differential Operators and Nonlinear Analysis, 1993, p.9-126
  32. Lions, J.L., "Quelques méthodes de résolution des problemes aux limites non linéaires", 1969
  33. Henry, D., "Geometric Theory of Semilinear Parabolic Equations", 1981
  34. Friedmann, A., "Partial Differential Equations of Parabolic Type", 1964
  35. Evans, L.C., "Partial Differential Equations", 1998
  36. Cieslak, T.& Morales-Rodrigo, C., "Quasilinear non-uniformly parabolic–elliptic system modelling chemotaxis with volume filling effect. Existence and uniqueness of global-in-time solutions", Topol. Methods Nonlinear Anal., vol. 29, 2007, p.361-381
  37. Bray, D., "Cell Movements: From Molecules to Motility", 2000
  38. Stokes, C.L.& Lauffenburger, D., "Analysis of the roles of microvessel endothelial cell random motility and chemotaxis in angiogenesis", J. Theoret. Biol., vol. 152, 1991, p.377-403
Zacytuj dokument